Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On metric spaces with uniform normal structure


Author: M. A. Khamsi
Journal: Proc. Amer. Math. Soc. 106 (1989), 723-726
MSC: Primary 54H25; Secondary 47H10, 52A01
MathSciNet review: 972234
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this work, we prove that metric spaces with uniform normal structure have a kind of intersection property, which is equivalent to reflexivity in Banach spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H25, 47H10, 52A01

Retrieve articles in all journals with MSC: 54H25, 47H10, 52A01


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1989-0972234-4
PII: S 0002-9939(1989)0972234-4
Keywords: Nonexpansive mappings, fixed point property, uniform normal structure
Article copyright: © Copyright 1989 American Mathematical Society